Authors: Karakostas, George
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a difference equation with min-max response
Journal: International Journal of Mathematics and Mathematical Sciences
Volume: 2004
Issue: 55
First page: 2915
Last page: 2926
Issue Date: 1-Dec-2004
ISSN: 0161-1712
DOI: 10.1155/S0161171204402270
Abstract: 
We investigate the global behavior of the (positive) solutions of the difference equation x n+1=an+F (xn,...,x n-k), n=0,1,..., where (an) is a sequence of positive reals and F is a min-max function in the sense introduced here. Our results extend several results obtained in the literature. Hindawi Publishing Corporation. All rights reserved.
Publisher: Hindawi

Show full item record

SCOPUSTM   
Citations

3
checked on Dec 6, 2022

Page view(s)

15
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.